Publication
Title
MA|PM: memetic algorithms with population management
Author
Language
English
Source (journal)
Computers & operations research. - New York, N.Y.
Publication
New York, N.Y. : 2006
ISSN
0305-0548
Volume/pages
33:5(2006), p. 1214-1225
ISI
000233470800004
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 21.04.2017
To cite this reference